Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Adominal pain with bloody bright red stools growling stomach and some belching

My boyfriend has been having sever stomach pains accompanied with bloody stools (bright red )growling stomach and some belching. will prilosec help he will not go to the doctor and has not takin anything but tums to try to feel better. He is fatigue now and then What over the counter drug could help its been 4days
Asked On : Fri, 24 Sep 2010
Answers:  4 Views:  1467
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
General & Family Physician 's  Response
Hello Renae welcome to HealthCare Magic Forum ,please take luxative syrup as cremaffin or paraffin oil to soften the stool ,take salads in your diet that will help give roughage to your food
and take hemocoagulant tablet ,have consultation with a general surgeon and get x-ray of intestines with contrast with the consultation of a surgeon and get proctoscopy done to evaluate the reason ,take care
Answered: Sun, 16 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.Never and never take any laxative in such condition.As the stool is bright red and accompanied by severe pain stomach along with fatigue,it looks like infective in pathology.Must get stool smear and culture done and take the antibiotic accordingly.Consult a doctor for the your systemic examination,investigation and treatment.Good luck.
Answered: Sun, 16 Oct 2011
I find this answer helpful
  User's Response
This needs to be taken seriously. Ulcers run in my family and this fits the bill. Please do take him to the doctor as soon as possible. Tums can make it better temporarily, but in the long run, it can harm him, because he thinks he feels ok, ok enough not to go to the doctor when in fact, the ulcers do further more damages in the stomach lining to the point of fatigue, loss of important things that make the body ticks like a tuned machine. Again, please get him to the doctor. Best luck!
Answered: Mon, 28 Mar 2011
  User's Response
This needs to be taken seriously. Ulcers run in my family and this fits the bill. Please do take him to the doctor as soon as possible. Tums can make it better temporarily, but in the long run, it can harm him, because he thinks he feels ok, ok enough not to go to the doctor when in fact, the ulcers do further more damages in the stomach lining to the point of fatigue, loss of important things that make the body ticks like a tuned machine. Again, please get him to the doctor. Best luck!
Answered: Mon, 28 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor